Semideterministic Global Optimization Method: Application to a Control Problem of the Burgers Equation
Author
Abstract
Suggested Citation
DOI: 10.1007/s10957-007-9251-8
Download full text from publisher
As the access to this document is restricted, you may want to search for a different version of it.
References listed on IDEAS
- A.M. Ramos & R. Glowinski & J. Periaux, 2002. "Pointwise Control of the Burgers Equation and Related Nash Equilibrium Problems: Computational Approach," Journal of Optimization Theory and Applications, Springer, vol. 112(3), pages 499-516, March.
Citations
Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
Cited by:
- Ivorra, Benjamin & Mohammadi, Bijan & Manuel Ramos, Angel, 2015. "A multi-layer line search method to improve the initialization of optimization algorithms," European Journal of Operational Research, Elsevier, vol. 247(3), pages 711-720.
- Miguel Carrasco & Benjamin Ivorra & Angel Manuel Ramos, 2012. "A Variance-Expected Compliance Model for Structural Optimization," Journal of Optimization Theory and Applications, Springer, vol. 152(1), pages 136-151, January.
Most related items
These are the items that most often cite the same works as this one and are cited by the same works as this one.- A.M. Ramos & R. Glowinski & J. Periaux, 2002. "Nash Equilibria for the Multiobjective Control of Linear Partial Differential Equations," Journal of Optimization Theory and Applications, Springer, vol. 112(3), pages 457-498, March.
- Isaías Pereira Jesus, 2016. "Hierarchical Control for the Wave Equation with a Moving Boundary," Journal of Optimization Theory and Applications, Springer, vol. 171(1), pages 336-350, October.
- T. Roubíček, 2007. "On Nash Equilibria for Noncooperative Games Governed by the Burgers Equation," Journal of Optimization Theory and Applications, Springer, vol. 132(1), pages 41-50, January.
- A. M. Croicu & M. Y. Hussaini, 2008. "Multiobjective Stochastic Control in Fluid Dynamics via Game Theory Approach: Application to the Periodic Burgers Equation," Journal of Optimization Theory and Applications, Springer, vol. 139(3), pages 501-514, December.
More about this item
Keywords
Global optimization; Semideterministic algorithm; Genetic algorithm; Optimal control problem; Burgers equation;All these keywords.
Statistics
Access and download statisticsCorrections
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:spr:joptap:v:135:y:2007:i:3:d:10.1007_s10957-007-9251-8. See general information about how to correct material in RePEc.
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If CitEc recognized a bibliographic reference but did not link an item in RePEc to it, you can help with this form .
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: Sonal Shukla or Springer Nature Abstracting and Indexing (email available below). General contact details of provider: http://www.springer.com .
Please note that corrections may take a couple of weeks to filter through the various RePEc services.